Hello Moms I have been on the 3 month injection for 4 years now and i dont get my periods at all and i hae put on weight and i get very moody. i would like to change my contraceptive but i dont know what to change to and do youll think it best to wait a while then go on something new?

MOST HELPFUL POSTS

Mardi - posted on 09/09/2013

156

0

51

I was on for 3yrs, have just had the first injection again after a year off......and only had 3 cycles in 7 weeks at the end.

I had the shots to help with another health issue, as I have my tubes tied, so its not for pregnancy. I too put on a lot of weight and get very moody, not to mention losing my libido (or that may have just been my partner being an ass at the time). A year off and I was just starting to feel normal again, had dropped 12kgs, and then, got sick, and the first thing the drs did was give me a jab......so hopefully it will help the sickness and I wont get to a stage of feeling toxic again,

I supose my question is, what reason do you get the jab, is it for contraceptives, to stop your period etc.....you need to ask your gp about options, there is a 5yr iud you can get that is similar to the jab, and many other options available, the main thing is, will it do what you need it to do the same as the jab.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms